# SDR FDKA200702064

- Difficulty date: February 11, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N802LR
- Make and model: Dhav DHC8101
- Aircraft serial: 205
- Aircraft time: 35,834 hours, 45,067 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FDM 6199 JFK-BDL (1138 PHX LCL).  NUMBER 2 ENGINE SMOKES AFTER SHUT DOWN.  MX TIGHTENED HYD LINE FROM EDP.
